Journal article icon

Journal article

Inference in partially identified models with many moment inequalities using Lasso

Abstract:

This paper considers inference in a partially identified moment (in)equality model with many moment inequalities. We propose a novel two-step inference procedure that combines the methods proposed by Chernozhukov et al. (2018a) (Chernozhukov et al., 2018a, hereafter) with a first step moment inequality selection based on the Lasso. Our method controls asymptotic size uniformly, both in the underlying parameter and the data distribution. Also, the power of our method compares favorably with th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jspi.2019.09.013

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Statistical Planning and Inference Journal website
Volume:
206
Pages:
211-248
Publication date:
2019-10-23
Acceptance date:
2019-09-30
DOI:
ISSN:
0378-3758
Source identifiers:
1074471
Language:
English
Keywords:
Pubs id:
pubs:1074471
UUID:
uuid:3919c650-48a7-4f43-a363-249cce45d5c9
Local pid:
pubs:1074471
Deposit date:
2019-11-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP